# SDR UIEA2011031400184

- Difficulty date: March 14, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 46,123 hours, 7,986 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Worn
- Location: Nr 3 Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 FASTENER HOLE WORN OUT ON NR 3 STRUT.  ENG-TO-WING FAIRING ACCESS PANEL 472 EL.  (REPAIR IAW E NR T2011A54B-563, REV 00 AND REV. 01.)
